MathSciNet Relay Station
MathSciNet bibliographic data
MR1704961 (2000e:54014) 54C65 (54H25)
Park, Sehie Continuous selection theorems in generalized convex spaces. Numer. Funct. Anal. Optim. 20 (1999), no. 5-6, 567–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement